# SDR COMA0460255

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 25,840 hours, 24,539 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pseu
- Part number: 864808
- Part serial: D993
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 1,791 hours, 1,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5728 RIGHT REVERSER UNSAFE CAUTION MESSAGE.  REPLACED THE PSEU.
